# SDR SWIA201744046

- Difficulty date: November 24, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 23,044 hours, 13,616 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER CORE COWL HAS CHAFING ON BLOW OFF DOOR FIRE SHIELD. (C-CHECK) REPLACED OUT OF LIMITS RT LOWER CORE COWL BLOW OFF DOOR FIRESHIELD, P/N: CN624-3171-203 IAW SRM.
